# SDR SWAA2021080588557

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-23L CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 23L BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [02] UPDATED MEASUREMENTS PARAMETERS.; [03] VERIFIED ITEMS 1-2.; [04] VERIFIED; EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 23L BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [05] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+10' TO BS 536; STR 23L. PER SRM 51-10-02.; [06] REMOVED STR CLIP FROM BS500+20 STR 23L IAW 51-40-02; [07] REMOVED DAMAGE FROM COMPOSITE DOUBLER IAW SRM 51-10-12; [08] REMOVED STR CLIP FROM BS500+20 STR 23L IAW SRM 51-40-02; [09] SRM ADD VERIFIED; [10] VERIFIED CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+10' TO BS 536; STR 23L. PER SRM 51-10-02; [11] VERIFIED REMOVED DAMAGE FROM COMPOSITE DOUBLER IAW SRM 51-10-12; [12] INSTALLED EWIS PROTECTION BS500-536 BL0-STR 22 IAW 20-60-07-913-801; [13] ACCOMPLISHED STEP 1 AND 2.; [14] REMOVED STR CLIP FROM BS520 STR 23L IAW 51-40-02;
